Strong convergence of a new iteration for a finite family of accretive operators.

Hu, Liang-Gen; Wang, Jin-Ping

Fixed Point Theory and Applications [electronic only] (2009)

  • Volume: 2009, page Article ID 491583, 15 p.-Article ID 491583, 15 p.
  • ISSN: 1687-1812

How to cite

top

Hu, Liang-Gen, and Wang, Jin-Ping. "Strong convergence of a new iteration for a finite family of accretive operators.." Fixed Point Theory and Applications [electronic only] 2009 (2009): Article ID 491583, 15 p.-Article ID 491583, 15 p.. <http://eudml.org/doc/45689>.

@article{Hu2009,
author = {Hu, Liang-Gen, Wang, Jin-Ping},
journal = {Fixed Point Theory and Applications [electronic only]},
keywords = {viscosity approximation; modified Mann iteration; common zero; finite family of accretive operators},
language = {eng},
pages = {Article ID 491583, 15 p.-Article ID 491583, 15 p.},
publisher = {Springer International Publishing},
title = {Strong convergence of a new iteration for a finite family of accretive operators.},
url = {http://eudml.org/doc/45689},
volume = {2009},
year = {2009},
}

TY - JOUR
AU - Hu, Liang-Gen
AU - Wang, Jin-Ping
TI - Strong convergence of a new iteration for a finite family of accretive operators.
JO - Fixed Point Theory and Applications [electronic only]
PY - 2009
PB - Springer International Publishing
VL - 2009
SP - Article ID 491583, 15 p.
EP - Article ID 491583, 15 p.
LA - eng
KW - viscosity approximation; modified Mann iteration; common zero; finite family of accretive operators
UR - http://eudml.org/doc/45689
ER -

NotesEmbed ?

top

You must be logged in to post comments.